# SDR DALA13012919231

- Difficulty date: March 21, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 30,092 hours, 21,034 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, UPPER LEFT LATCH PIN CABLE BLOCK NR 21 FOR TAILCONE IS WORN.  R & R LT UPPER LATCH PIN CABLE BLOCK IAW MM.  CHECKS COMPLETED ON AMDS 5352-7116.
